# SDR SWIA201436706

- Difficulty date: March 4, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT WINDOW LOWER SIDE POST FITTING CRACKED.  REPLACED LT SIDE COCKPIT WINDOW SIDE POST FITTING IAW SRM.
